# SDR DXTA2014070805813

- Difficulty date: July 7, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N573QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605827
- Aircraft time: 4,754 hours, 3,732 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PRESSING ON THE LT BRAKE AT 15 KTS OR ABOVE, THE AIRPLANE SHUTTERS.  HAPPENS WHEN PUSHING ON BOTH BRAKES SIMULTANEOUSLY, BUT NOT ON THE RT BRAKE ONLY.  TROUBLESHOT BRAKES, BLED RT & LT BRAKES, PER MM. TAXI AND LEAK CHECKED GOOD.
